A Modified Equation Approach to Selecting a Nonstandard Finite Difference Scheme Applied to the Regularized Long Wave Equation

Momoniat, E. . Abstract and Applied Analysis 2014. 2014 (754543) :-

Locate this article in:

Bibtex

@article{CIS-317229,
  Author = {Momoniat, E.},
  Title = {A Modified Equation Approach to Selecting a Nonstandard Finite Difference Scheme Applied to the Regularized Long Wave Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {754543},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles